Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Boundary value problem")


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 22130

  • Page / 886

Selection :

  • and

The principle of correspondence between elastic and piezoelectric problemsKARAPETIAN, E; KACHANOV, M; SEVOSTIANOV, I et al.Archive of applied mechanics (1991). 2002, Vol 72, Num 8, pp 564-587, issn 0939-1533, 24 p.Article

A reciprocal theorem in generalized thermoelasticity proposed by Lord and ShulmanMASSALAJ, C. V.International journal of engineering science. 1985, Vol 23, Num 6, pp 685-690, issn 0020-7225Article

Boundary conditions in quantum mechanicsHENNEBERGER, W. C.Physical review letters. 1984, Vol 52, Num 8, pp 573-576, issn 0031-9007Article

Boundary value control of thermoelastic systemsNARUKAWA, K.Hiroshima mathematical journal. 1983, Vol 13, Num 2, pp 227-272, issn 0018-2079Article

A not well posed problem for the wave equationPAPI FROSALI, G; PUCCI, C.Annali di matematica pura ed applicata. 1983, Vol 83, Num 4, pp 285-304, issn 0373-3114Article

Homogeneous solution method for mixed boundary condition problemsBULANOV, G. S; SHALDYRVAN, V. A.Prikladnaâ mehanika (Kiev). 1989, Vol 25, Num 9, pp 57-61, issn 0032-8243, 5 p.Article

On a boundary value problem for integro-differential equations on the halflineDOMOSHNITSKY, A; KOPLATADZE, R.Nonlinear analysis. 2010, Vol 72, Num 2, pp 836-846, issn 0362-546X, 11 p.Article

Existence of infinitely many mountain pass solutions for some fourth-order boundary value problems with a parameterYANG YANG; JIHUI ZHANG.Nonlinear analysis. 2009, Vol 71, Num 12, pp 6135-6143, issn 0362-546X, 9 p.Article

Nonexistence of solutions for reverse radial stagnation flow with transpirationPAULLET, Joseph E; WEIDMAN, Patrick D.Applied mathematics letters. 2005, Vol 18, Num 9, pp 1009-1012, issn 0893-9659, 4 p.Article

Uniqueness results for the one-dimensional p-laplacianJIANGANG CHENG.Journal of mathematical analysis and applications. 2005, Vol 311, Num 2, pp 381-388, issn 0022-247X, 8 p.Article

Fundamental systems and solutions of nonhomogeneous equations for a pair of mixed linear ordinary differential equationsVENKATESULU, M; GNANA BHASKAR, T.Journal of the Australian Mathematical Society. Series A, Pure mathematics. 1990, Vol 49, pp 161-173, issn 0334-3316, 13 p., 1Article

Exact number of positive solutions for semipositone problemsJIANGANG CHENG.Journal of mathematical analysis and applications. 2006, Vol 313, Num 1, pp 322-341, issn 0022-247X, 20 p.Article

On temperature attenuation in staged open-loop wellsTILLEY, B. S; BAUMANN, T.Renewable energy. 2012, Vol 48, pp 416-423, issn 0960-1481, 8 p.Article

Classification of the spatial equilibria of the clamped elastica: Symmetries and zoology of solutionsNEUKIRCH, Sébastien; HENDERSON, Michael E.Journal of elasticity. 2002, Vol 68, Num 1-3, pp 95-121, issn 0374-3535, 27 p.Article

The development of the green's function for the boltzmann equationYU, Shih-Hsien.Journal of statistical physics. 2006, Vol 124, Num 2-4, pp 301-320, issn 0022-4715, 20 p.Article

Mixed boundary value problem for some pairs of metaanalytic function and analytic functionJINYUAN DU; YING WANG.Mathematical methods in the applied sciences. 2008, Vol 31, Num 15, pp 1761-1779, issn 0170-4214, 19 p.Article

Multiple positive solutions to a three-point boundary value problem with p-LaplacianYUJI LIU; WEIGAO GE.Journal of mathematical analysis and applications. 2003, Vol 277, Num 1, pp 293-302, issn 0022-247X, 10 p.Article

Inhomogeneous boundary value problem for Hartree-type equationLI MA; PEI CAO.Journal of mathematical physics. 2010, Vol 51, Num 2, issn 0022-2488, 023516.1-023516.10Article

Morawetz's method for the decay of the solution of the exterior initial-boundary value problem for the linearized equation of dynamic elasticityCHARALAMBOPOULOS, A.Journal of elasticity. 1993, Vol 31, Num 1, pp 47-69, issn 0374-3535Article

Eine Ordnungsschranke für nicht-rationale A-stabile Einschrittverfahren bei steifen RandwertproblemenSCHILD, K. H.Zeitschrift für angewandte Mathematik und Mechanik. 1991, Vol 71, Num 6, pp T776-T778, issn 0044-2267Article

A numerical study of holonomic approximation to problems in plasticityGRIFFIN, T. B; REDDY, B. D; MARTIN, J. B et al.International journal for numerical methods in fluids. 1988, Vol 26, Num 6, pp 1449-1466, issn 0271-2091Article

Chebyshev spectral methods for solving two-point boundary value problems arising in heat transferKARAGEORGHIS, A.Computer methods in applied mechanics and engineering. 1988, Vol 70, Num 1, pp 103-121, issn 0045-7825Article

Evaluation bilatérale des fonctionnelles de l'électrostatiqueDAVIDOVICH, M. V.Žurnal tehničeskoj fiziki. 1988, Vol 58, Num 1, pp 174-178, issn 0044-4642Article

Kinetics equations with reflecting boundary conditionsVAN DER MEE, C. V. M; PROTOPOPESCU, V.SIAM journal on mathematical analysis. 1986, Vol 17, Num 4, pp 933-944, issn 0036-1410Article

A free-boundary problem arising from a galvanizing processVOGEL, T. I.SIAM journal on mathematical analysis. 1985, Vol 16, Num 5, pp 970-979, issn 0036-1410Article

  • Page / 886